Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Toddler having a rash on the temple. Using neosporin. Not recovering completely. Why?

My 34 month old toddler has a dime size rash on his right and left temple. They look like little pin pricks. The rash appeared on his right side about one month ago and the left side rash showed up last week. He was not sick (he and his twin now have a cold ) and has showed no symptoms of it bothering him. I have been rubbing neosporin on the rash twice a day for the past 5 days. It seems to be helping but it still has not cleared up. Should I take him to his doctor?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query to healthcare magic.

Rash on your child's temple could be due to
1. Infection
2. allergy
3. Fungal

Neosporin is an antibiotic, which only takes care of infections. i would suggest you take your child to a doctor to confirm diagnosis and initiate appropriate treatment. Dont worry it will resolve.

Take care
Dr. Balaji Chinnasami
Assistant professor- Pediatrics
Answered: Mon, 1 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor